# SDR CA150112009

- Difficulty date: January 9, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 18,936 hours
- Engine: Pwa PT6A114A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL PUMP LEAKING FUEL INTERNALLY. NOTED FUEL IN FUEL PUMP DRIVE DRAIN.  AIRCRAFT GROUNDED UNTIL ARGOTECH PUMP AND REPLACEMENT FCU ARRIVE.
